PDA

View Full Version : OT Pct ! help!



Larsl90
03-10-2011, 11:30 PM
just done a 6 week cycle with Ot. i have been 2 days off.. and nippels are feeling sore.. and When i squeeze my breast, clear liquid comes out of the nipple..(Just a Little Drop) what the fuck should i do.?.. is this normal ?? i got nolva... but is it necessary ?
Thanks

sam1976
03-11-2011, 10:02 PM
no this is not normal. you are lactating. nolva may make it worse. i would use a high dose of letro. adding bromo or cabaser may be of added benefit.

Larsl90
03-12-2011, 03:57 AM
shiiiiit.........

Larsl90
03-12-2011, 04:00 AM
anybody know why this is happening ??

stumpy
03-12-2011, 08:18 AM
Can't tell why it's happened without more info. What exactly was your cycle?
As sam1976 said, get some Letro quick!

Larsl90
03-12-2011, 10:39 AM
7 weeks with 60mg GP Turan (Turinabol) thats it... ! i will !

sam1976
03-12-2011, 10:03 PM
whe you said, OT, i thought you were talking about oral tren. it would cetrtainly make more sense since you're having a prolactin issue. tren is known for causing sich problems. in the future, keep an AI on hand in case something like this happens again. i'd never run a cycle unless i had at least 2 different options on hand to cope with gyno

Larsl90
03-13-2011, 10:59 PM
but why shouldnt i use nolva?

vantar67
03-15-2011, 06:01 AM
lars i may be wrong but i dont think nolva helps when it comes to prolactin issues..

prime45
04-20-2011, 12:20 PM
I,m doing tbol @50mg ED along with andro mix @1ml ED for 30 days .Real short cycle Hopefully i wont have any prolactin issues.